# SDR 29GA2016031100001

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 35,794 hours, 39,138 cycles
- Engine: Ge CT7TP*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN WIRE ON THE LT EXTERIOR EMERGENCY LIGHT HOUSING ABOVE BATTERY.  INSTALLED MISSING CONTACTS ON WIRES LN 58 AND LN 59 IAW WM 20-30.  R & R LT EXTERNAL EMERGENCY LIGHT IAW AMM 33-50.  PERFORMED OPS TEST OF THE EXTERNAL EMERGENCY LIGHTS IAW AMM 33-50.  OPS TESTS GOOD.  NO DEFECTS NOTED.  PN OFF: 2LA004305-00, SN OFF: 906, PN ON: 2LA004305-00, SN ON: 1294193.
